Research Repository

A refinement of Jensen's inequality with applications for f-Divergence measures

Dragomir, Sever S (2010) A refinement of Jensen's inequality with applications for f-Divergence measures. Taiwanese Journal of Mathematics, 14 (1). pp. 153-164. ISSN 1027-5487

Full text for this resource is not available from the Research Repository.

Abstract

A refinement of the discrete Jensen’s inequality for convex functions defined on a convex subset in linear spaces is given. Application for fdivergence measures including the Kullback-Leibler and Jeffreys divergences are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID19727. convex functions, Jensen’s inequality, f-Divergence measures, Kullback-Leibler divergence, Jeffreys divergence, inequalities, linear spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Nov 2011 02:13
Last Modified: 30 Nov 2011 02:18
URI: http://vuir.vu.edu.au/id/eprint/7389
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar